Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
withdrawal
avatar
An_243733 posted:
think that i am addicted to tramadol how do i get off it
Reply
 
avatar
Betty Ford Center
Harry L Haroutunian, MD responded:
Tramadol is an opiate, and although you don't say how long you've been using it, long-term exposure can make you physically dependent.

If you feel you're experiencing withdrawal, your doctor can issue some mild medications to help you through this period.
 
avatar
ljude38 responded:
Tramadol binds to the opiate receptors in the brain and acts like an opiate but does not have the central nervous system depressant effects that a typically classed opiate does. In large doses tramadol can cause seizures. As an addiction specialist working for a rapid detox center in california Ive seen this alot. Speak to your MD. Get some options for yourself. Its definitely a doable thing


Featuring Experts from Betty Ford Center

Sean Barlow, M.D., is the Betty Ford Center's Chief Psychiatrist and is Board Certified in Psychiatry and has an Certificate of Added Qualificat...More

Helpful Tips

FOR FAMILY & FRIENDS OF ADDICTED - SEE 'NARANON'
FOR ANYONE DEALING WITH A RELATIVE OR FRIEND SUFFERING WITH ADDICTION - SEE "NARANON" THERE ARE SUPPORT MEETINGS IN THIS AREA ALMOST ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.